# SDR REXA2012050200605

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,118 hours, 18,715 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER  WILL NOT ENGAGE OR DEPLOY ON LANDING.  REMOVED AND REPLACED RT ENGINE THRUST REVERSER DEPLOY SWITCH IAW 78-37-01.  FOUND OLD DEPLOY SWITCH TO BE INTERMITTENT.  OPS TESTED GOOD.
